# SDR ZZDA2007211

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 889-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT ON LONGERON 28L BETWEEN BS 889 AND BS 1053.  INSTALLED LONGERON 28L AT AFT CARGO COMPARTMENT BETWEEN STA 889 AND STA 1053 AS PER B717 SRM 51-41-02 AND SRM 51-41-05.
